American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(3250) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] R. Michael Range and Yum-Tong Siu. Uniform estimates for the ${\bar \partial }$-equation on intersections of strictly pseudoconvex domains. Bull. Amer. Math. Soc. 78 (1972) 721-723. MR 0310456.
Abstract, references, and article information   
View Article: PDF

[2] Yum-Tong Siu. A Thullen type extension theorem for positive holomorphic vector bundles. Bull. Amer. Math. Soc. 78 (1972) 775-776. MR 0298057.
Abstract, references, and article information   
View Article: PDF

[3] Phillip A. Griffiths. Periods of integrals on algebraic manifolds: Summary of main results and discussion of open problems. Bull. Amer. Math. Soc. 76 (1970) 228-296. MR 0258824.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1